RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2013, Volume 49, Pages 99–131 (Mi cmfd248)  

This article is cited in 8 scientific papers (total in 8 papers)

Compact subdifferentials in Banach spaces and their applications to variational functionals

I. V. Orlov, Z. I. Khalilova

Vernadskii Tavria National University, Simferopol, Ukraine

Abstract: We develop a theory of sublinear operators with compact values. Then, based on this theory, we construct a theory of first-order compact subdifferentials for maps in Banach spaces. The results are applicable to the calculation of compact subdifferentials of variational functionals with nonsmooth Lagrangians.

Full text: PDF file (343 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2015, 211:4, 542–578

UDC: 517.972+517.982.22

Citation: I. V. Orlov, Z. I. Khalilova, “Compact subdifferentials in Banach spaces and their applications to variational functionals”, Proceedings of the Crimean autumn mathematical school-symposium, CMFD, 49, PFUR, M., 2013, 99–131; Journal of Mathematical Sciences, 211:4 (2015), 542–578

Citation in format AMSBIB
\Bibitem{OrlKha13}
\by I.~V.~Orlov, Z.~I.~Khalilova
\paper Compact subdifferentials in Banach spaces and their applications to variational functionals
\inbook Proceedings of the Crimean autumn mathematical school-symposium
\serial CMFD
\yr 2013
\vol 49
\pages 99--131
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd248}
\transl
\jour Journal of Mathematical Sciences
\yr 2015
\vol 211
\issue 4
\pages 542--578
\crossref{https://doi.org/10.1007/s10958-015-2617-9}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84946496291}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd248
  • http://mi.mathnet.ru/eng/cmfd/v49/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Baran, I. Orlov, “Adjoint extremal problem for non-smooth functionals”, 2017 Constructive Nonsmooth Analysis and Related Topics, CNSA 2017, Dedicated to the Memory of V.F. Demyanov, ed. L. Polyakova, IEEE, 23–26  isi
    2. I. V. Orlov, “Subdifferentials via sub-operators”, 2017 Constructive Nonsmooth Analysis and Related Topics, CNSA 2017, Dedicated to the Memory of V.F. Demyanov, ed. L. Polyakova, IEEE, 235–238  isi
    3. F. S. Stonyakin, “Subdifferential calculus in abstract convex cones”, 2017 Constructive Nonsmooth Analysis and Related Topics, CNSA 2017, Dedicated to the Memory of V.F. Demyanov, ed. L. Polyakova, IEEE, 316–319  isi
    4. F. S. Stonyakin, “Applications of subdifferential calculus to Bochner integral theory”, 2017 Constructive Nonsmooth Analysis and Related Topics, CNSA 2017, Dedicated to the Memory of V.F. Demyanov, ed. L. Polyakova, IEEE, 320–323  isi
    5. I. V. Orlov, “Introduction to sublinear analysis”, Journal of Mathematical Sciences, 218:4 (2016), 430–502  mathnet  crossref
    6. I. V. Orlov, I. V. Baran, “Introduction to sublinear analysis – 2: symmetric case”, Journal of Mathematical Sciences, 225:2 (2017), 265–321  mathnet  crossref
    7. I. V. Orlov, A. V. Tsygankova, “Multidimensional variational functionals with subsmooth integrands”, Eurasian Math. J., 6:3 (2015), 54–75  mathnet
    8. I. V. Orlov, “Inverse and Implicit Function Theorems in the Class of Subsmooth Maps”, Math. Notes, 99:4 (2016), 619–622  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:680
    Full text:91
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020